# SDR CA090324006

- Difficulty date: March 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 9,633 hours
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105FM
- Condition: Debonded
- Location: Tail Rotor
- Part time: 2,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSP, THE ENGINEER NOTICED CRACKS IN THE BONDING SUROUNDING THE EFFECTED TAIL ROTOR TIP CAP. FURTHER INVESTIGATION REVEALED DELAMINTAION OF THE SKIN TO THE TIP CAP ON BOTH SIDES OF THE BLADE. NO ABNORMAL VIBRATIONS WERE REPORTED FOLLOWING THE LAST FLIGHT.   PSE WAS CONTACTED AND THIS IS A COMMON PROBLEM AND THE RIVETS DID WHAT THEY WERE INTENDED TO DO, RETAIN THE CLOSURE IN THE EVENT OF DEBONDING. THE BLADE MAY BE SENT TO AN APPROVED BLADE REPAIR SHOP TO HAVE THE TIP CLOSURE REPLACED.
